# SDR U2RA2012082460901

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1335, RBL 2.9, FOUND FLOOR SUPPORT CORRODED.
